# SDR R3WA201606070001

- Difficulty date: November 22, 2015
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N560JM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600010
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE366321860150
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN LANDING, GEAR BRAKES FAILED.  ACFT TURNED OFF RUNWAY, ONTO TAXIWAY WITHOUT A PROBLEM.  ACFT WAS TAXIED TO TERMINAL USING EMERGENCY BRAKING.  FOUND LT BRAKE SHUTTLE VALVE PRESSURE LINE RUPTURED.  THIS CAUSED LOSS OF BRAKE FLUID.  REPLACED LINE AND BLED BRAKES.  ACFT CONTINUED FLIGHT AFTER REPAIR.  NOTE 1: BRAKE TANK CAPACITY 1 QT.  NOTE 2:  DIFFERENT DESTINATION AIRPORT.
